# SDR DALA2016032502325

- Difficulty date: March 25, 2016
- Submitted: March 26, 2016
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 53,141 hours, 24,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT +Y765 BETWEEN FRAMES 66+5 TO 70 IN AFT GALLEY.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11 AND DWG D53472800.
